Hemoperitoneum: A red flag in CAPD

G. S. Nace, A. L. George, W. J. Stone

Research output: Contribution to journalArticlepeer-review

17 Scopus citations

Abstract

This paper describes two episodes of hemoperitoneum complicating continuous ambulatory peritoneal dialysis (CAPD). One patient developed bloody dialysate during an attack of acute cholecystitis, while a second developed this sign immediately after colonoscopy. We found no previous reports which have associated these conditions with bloody dialysate. This paper reviews other causes of spontaneous hemoperitoneum and discusses the significance of bloody dialysate during CAPD.

Original languageEnglish (US)
Pages (from-to)42-44
Number of pages3
JournalPeritoneal Dialysis Bulletin
Volume5
Issue number1
StatePublished - 1985

ASJC Scopus subject areas

  • Nephrology

Fingerprint Dive into the research topics of 'Hemoperitoneum: A red flag in CAPD'. Together they form a unique fingerprint.

Cite this